Alert archive / New Jersey / Small Craft Advisories in 2019

Small Craft Advisory 3, NWS Philadelphia/Mount Holly

January 4, 2019

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 4, 2019, 3:34 PM EST. It took effect at Jan 5, 2019, 7:00 AM EST. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Jan 4, 2019, 3:34 PM EST (20:34 UTC)
In effect from
Jan 5, 2019, 7:00 AM EST
Expired
Jan 7, 2019, 6:21 AM EST
In force
47 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

933 
WHUS71 KPHI 042034
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
334 PM EST Fri Jan 4 2019



ANZ450>455-050945-
/O.NEW.KPHI.SC.Y.0003.190105T1200Z-190106T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
334 PM EST Fri Jan 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 6 AM EST
SUNDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 7 AM Saturday to 6 AM EST
Sunday.

* WINDS AND SEAS...Northeasterly winds Saturday morning shifting
  to northwesterly by Saturday evening with speeds of 10 to 20 kt
  with gusts up to 30 kt. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-050945-
/O.NEW.KPHI.SC.Y.0003.190105T1800Z-190105T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
334 PM EST Fri Jan 4 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 6 PM EST
SATURDAY...

The National Weather Service in Mount Holly has issued a Small
Craft Advisory, which is in effect from 1 PM to 6 PM EST
Saturday.

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  25 kt. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

SFJ
9 follow-up statements
058 
WHUS71 KPHI 050816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EST Sat Jan 5 2019

ANZ450>455-052300-
/O.EXT.KPHI.SC.Y.0003.190105T1200Z-190107T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
7 PM EST SUNDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce hazardous wave conditions to small craft. 
Inexperienced mariners, especially those operating smaller vessels
should avoid navigating in these conditions.

&&

$$

ANZ430-431-052300-
/O.EXT.KPHI.SC.Y.0003.190105T1800Z-190106T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 PM EST THIS EVENING...

* WINDS AND SEAS...Northwest winds around 15 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
374 
WHUS71 KPHI 051109
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
609 AM EST Sat Jan 5 2019

ANZ450>455-060000-
/O.CON.KPHI.SC.Y.0003.190105T1200Z-190107T0000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
609 AM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-060000-
/O.CON.KPHI.SC.Y.0003.190105T1800Z-190106T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
609 AM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 PM EST THIS EVENING...

* WINDS AND SEAS...Northwest winds around 15 kt with gusts up to 
  25 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
479 
WHUS71 KPHI 052032
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
332 PM EST Sat Jan 5 2019



ANZ450>455-060945-
/O.EXT.KPHI.SC.Y.0003.000000T0000Z-190107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
332 PM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts up to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-060300-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-190106T0300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
332 PM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 10 to 15 kt with gusts up to 
  30 kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

SFJ
062 
WHUS71 KPHI 052325
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
625 PM EST Sat Jan 5 2019

ANZ430-431-061230-
/O.EXT.KPHI.SC.Y.0003.000000T0000Z-190106T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
625 PM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EST SUNDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts to
  around 25 kt. The winds should subside some tonight, then 
  increase Sunday morning. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-061230-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-190107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
625 PM EST Sat Jan 5 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30
  kt. The winds may subside some for a time tonight, then increase
  Sunday morning. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
380 
WHUS71 KPHI 060812
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
312 AM EST Sun Jan 6 2019

ANZ450>455-062300-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-190107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
312 AM EST Sun Jan 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts up to 30
  kt. Seas 3 to 5 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ430-431-062300-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-190106T2300Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
312 AM EST Sun Jan 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

* WINDS AND SEAS...Northwest winds 15 to 20 kt with gusts to
  around 25 kt. Seas 2 to 3 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
677 
WHUS71 KPHI 062033
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
333 PM EST Sun Jan 6 2019

ANZ430-431-070600-
/O.EXT.KPHI.SC.Y.0003.000000T0000Z-190107T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
333 PM EST Sun Jan 6 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

* WINDS AND SEAS...Northwest winds 10 to 20 kt with gusts 25 to 30 
  kt. Seas 1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

ANZ450>455-071100-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-190107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
333 PM EST Sun Jan 6 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WINDS AND SEAS...Northwest winds 15 to 25 kt with gusts 25 to 
  30 kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
332 
WHUS71 KPHI 070521
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1221 AM EST Mon Jan 7 2019

ANZ430-431-070630-
/O.CAN.KPHI.SC.Y.0003.000000T0000Z-190107T0600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
1221 AM EST Mon Jan 7 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has cancelled the
Small Craft Advisory.

There may be occasional gusts to 25 kt for another hour. 
Otherwise, conditions will be below Small Craft Advisory criteria.


$$

ANZ450>455-071100-
/O.CON.KPHI.SC.Y.0003.000000T0000Z-190107T1100Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1221 AM EST Mon Jan 7 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY
THIS MORNING...

* WINDS AND SEAS...North winds 15 to 20 kt with gusts up to 25 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
990 
WHUS71 KPHI 070816
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EST Mon Jan 7 2019

ANZ450>455-071200-
/O.EXT.KPHI.SC.Y.0003.000000T0000Z-190107T1200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EST Mon Jan 7 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS AND SEAS...North winds around 15 kt with gusts up to 25 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS
130 
WHUS71 KPHI 071121
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
621 AM EST Mon Jan 7 2019

ANZ450>455-080000-
/O.CAN.KPHI.SC.Y.0003.000000T0000Z-190107T1200Z/
/O.NEW.KPHI.SC.Y.0004.190108T0600Z-190108T1400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
621 AM EST Mon Jan 7 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 9 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Mount Holly has issued a Small 
Craft Advisory, which is in effect from 1 AM to 9 AM EST Tuesday. 
The Small Craft Advisory in effect until 7 AM this morning has 
been cancelled.

* WINDS AND SEAS...East winds 15 to 20 kt with gusts up to 25 
  kt. Seas 3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 4, 3:31 PM EST, 3 minutes earlier.

Area forecast discussion, Jan 4, 3:31 PM EST, 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
331 PM EST Fri Jan 4 2019

.SYNOPSIS...
Low pressure developing across the Appalachians this afternoon will
move across the Delaware Valley Saturday and then up into New
England by early Sunday. High pressure will follow for late this
weekend and into early next week. Another low pressure area will
follow for Tuesday and into Wednesday. High pressure will build in
for the end of next week.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Rain is still on track to expand across our region through the
overnight hours. The center of the upper level low will remain to
our southeast through the overnight hours, leaving our region in
mostly onshore flow (as of 3 PM this afternoon, winds are
southwesterly, but they should be shifting to northeasterly through
the overnight hours). This, combined with the moisture advection
with this system, will lead to precipitable water values much higher
than normal. Thus, moderate rain is likely across the region.

Pockets of heavy rain are possible, especially if there are any
convective showers or thunderstorms. Some models do show meager
elevated instability (from 900 mb or higher depending on the model).
However, there are several factors working against it, including a
robust temperature inversion and climatologically unfavorable time.
Additionally, the best focus for low level convergence looks to be
south of our region when we could have elevated instability. Thus
for now, have just mentioned stratiform rain.

Unless there are convective elements overnight, the forecast rain
amounts at least through the overnight hours would likely not be
enough to cause widespread flooding issues. Therefore, have held off
on issuing a flood watch at this time.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
There are two competing features that we will be watching very
closely on Saturday. First is a mid level dry slot which is expected
to spread from south to north through the morning, resulting in a
much shallower saturated/nearly saturated layer, which would limit
overall precipitation amounts and would also limit elevated
instability and thus precipitation intensity. The second is a trough
of warm air aloft (or TROWAL) which can enhance wrap around
precipitation on the northwest side of the surface low.

As a result of the uncertainty with how these two competing
features will evolve, there are large differences between the
synoptic models and high resolution models on precipitation amounts
for tomorrow.

For now, I have gone with a blend of the synoptic and high res
models, which would result in storm total forecast rain amounts
(tonight through Saturday) of 0.5 to 1.25 inches.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
The last of the clouds and rains associated with the storm in the
short term will be exiting across NE NJ Saturday evening. High
pressure will build in later that night and remain across the region
into Monday. This high will have picked up some Canadian air and
with the dryness and clear skies expected Sunday night, a cold night
is expected. Lows were lowered from the previous fcst and were near
the cold MEX numbers. Teens in the southern Poconos and mostly
low/mid 20s elsewhere. Highs on Monday will be near normal with highs
in the low 30s north and low 40s near Philadelphia and across
Delmarva.

The next weather maker will arrive for later Monday night and into
Tuesday. Low pressure will move into the upper Great Lakes and then
across southern Canada. An attached front will cross the Middle
Atlantic Tuesday afternoon. Warm air arriving ahead of the system
will mean a mostly rain event. We cant rule out some snow or sleet
Tuesday morning across the N/W areas before this warm air arrives.
We have kept the mention of -SN or -IP for these areas in the fcst.
Pops are in the high chc /low likely range presently.

Behind the low departing across Canada, high pressure will move
towards the region Wednesday and into Thursday, so more fair weather
is expected. No deeply cold air is expected next week, although some
may begin to move in towards next weekend. Highs and lows Wed-Fri
will be within a few degrees of normal.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of Today and Tonight...VFR conditions are expected to continue
into at least early this evening. Rain will be moving into the
region through the evening hours. As it does so, expect ceilings and
visibilities to go down to MVFR and eventually IFR. However, the
transition may not be as simple as what the TAFs depict as
conditions could vary between MVFR and IFR for much of the night.
Winds are expected to gradually shift from southerly to
northeasterly through the overnight hours. Moderate confidence on
the overall pattern, but low confidence on the timing of any flight
category changes.

Saturday...IFR conditions are likely for most if not all of the
morning as rain continues across the region. The rain should move
out between 18 and 00Z, and as it does, ceilings will improve to
MVFR. Winds will be shifting from northeasterly to northwesterly.
Once winds shift to northwesterly, gusts up to 20 kt are possible.
Moderate confidence on the overall pattern, but low confidence on
the timing of any flight category changes.

Outlook...

Sat night thru Monday...Mostly VFR expected.
Monday night thru Tuesday night...Restrictions possible with
   CIGS. Rain and snow (N/W) possible.
Wednesday...VFR expected.

&&

.MARINE...
Winds and seas are expected to stay below Small craft advisory
criteria tonight.

Saturday morning winds will increase. SCA conditions are expected on
all the waters by the afternoon. It is a bit uncertain if we will
see SCA conditions in the morning (if so, it would be with
northeasterly winds. However, once winds shift to southwesterly by
Saturday afternoon, expect widespread SCA conditions to develop.
There is a small chance for gale force gusts in the afternoon, but
the window of opportunity for this is brief, and the temperature
inversion should limit how efficient mixing is, thus limiting the
wind speeds at sea level.

Outlook...

Sat night thru Monday...Mostly low end SCA on the ocean and sub-SCA
for Delaware Bay. Fair weather expected.

Mon night thru Tuesday night...Low end SCA possible. Showers.

Wednesday...Sub-SCA. Fair.

&&

.TIDES/COASTAL FLOODING...
The astronomical tides will be higher Saturday due to the new moon
occurring. Low pressure moves across the upper Delmarva and southern
New Jersey during Saturday then out to sea, and onshore flow results
along the coast. This flow looks to be the strongest and persist the
longest especially north of Atlantic City. The combination of the
onshore flow and the new moon should result in spotty minor tidal
flooding Saturday morning. The lowered pressure though due to the
storm track across the southern areas may help slightly boost the
tide levels, however the surface low is not forecast to rapidly
strengthen. Areas of heavier rain will add to the runoff and this
could locally enhance the tide heights, although this contribution
is less certain. We will continue to go with spotty minor tidal
flooding with the Saturday morning high tide mainly along the coast,
therefore no advisory.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory from 7 AM Saturday to 6 AM EST Sunday for
     ANZ450>455.
     Small Craft Advisory from 1 PM to 6 PM EST Saturday for ANZ430-
     431.

&&

Synopsis...O'Hara
Near Term...Johnson
Short Term...Johnson
Long Term...O'Hara
Aviation...Johnson/O'Hara
Marine...Johnson/O'Hara
Tides/Coastal Flooding...Gorse
Hazardous weather outlook, Jan 4, 3:30 AM EST, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
330 AM EST Fri Jan 4 2019

NJZ001-PAZ054-055-050830-
Sussex-Carbon-Monroe-
330 AM EST Fri Jan 4 2019

This Hazardous Weather Outlook is for northern New Jersey and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

A storm system will affect the region tonight through Saturday,
bringing a wintry mix early tonight before changing to rain through
Saturday.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Rain may be heavy at times on Saturday, possibly leading to some
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070-
071-101>106-050830-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
330 AM EST Fri Jan 4 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another wet storm will affect the region late Friday night and
Saturday. Rainfall may be heavy at times, possibly leading to
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-050830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
330 AM EST Fri Jan 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

Nearby

Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.